MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 65cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 65cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number LPA1231/65
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for initial implant procedure on (b)(6) 2026.During procedure, the right ventricular (rv) lead was placed at the septum left bundle branch area pacing position and exhibited increased pacing impedance along with other stable parameters.Chest x-ray was performed and revealed rv lead dislodgement with its helix retracted.The rv lead helix was unable to be extended, despite multiple different attempts were performed.The rv lead was not implanted, and an alternate near at hand was implanted instead.Patient condition was stable throughout.

Brand Name
UltiPace¿ Lead, 65cm MRI
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50797394
Report Number2017865-2026-19735
Device Sequence Number13142840
Product Code NVN
UDI-Device Identifier05415067046321
UDI-Public(01)05415067046321(10)P000249449(17)290131
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLPA1231/65
Device Catalogue NumberLPA1231/65
Device Lot NumberP000249449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown